# SDR DALA1136120688

- Difficulty date: May 23, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 41,513 hours, 18,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143N5366Y80
- Condition: Corroded
- Location: Bs 640-765
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LT TRANSITION PANEL CORRODED FROM STA 640 TO 765.  R & R TRANSITION PANEL IAW SRM 51-40-02, FIG 8, DETAIL II.
